MathSciNet Relay Station
MathSciNet bibliographic data
MR1387685 (97f:05193) 05E15 (05E10 17B37)
Stembridge, John R. Canonical bases and self-evacuating tableaux. Duke Math. J. 82 (1996), no. 3, 585–606.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement